Publication
Title
Alternative method to solve soliton envelope equation
Author
Language
English
Source (journal)
Astrophysics and space science. - Dordrecht
Publication
Dordrecht : 1994
ISSN
0004-640X
Volume/pages
222(1994), p. 237-240
ISI
A1994QD51000022
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 07.12.2017
To cite this reference